MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT SM SIZE 4 PMA; OXFORD PARTIAL KNEE SYSTEM

BIOMET UK LTD. OXF ANAT BRG RT SM SIZE 4 PMA; OXFORD PARTIAL KNEE SYSTEM
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report: customer has indicated that the product will not be returned to zimmer biomet for investigation.Unique identifier (udi) number: (b)(4).Associated products: medical product: oxf twin-peg cmntd fem sm pma, catalog #: 161468, lot #: 290720.Medical product: oxf uni tib tray sz b rm pma, catalog #: 154721, lot #: 147420.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial right knee arthroplasty on (b)(6) 2017.Subsequently, a revision procedure due to bearing dislocation was performed on (b)(6) 2021.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: as the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.In addition, we have not been provided with x-rays or any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.A review of the complaint database over last 3 years has found 2 complaint reported with the same item number (including initiating complaint).Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.Capa: no corrective or preventive action required at this time.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : hospital discarded as biohazard.
 
Event or Problem Description
It was reported that a patient underwent an initial right knee arthroplasty on an (b)(6) 2017 subsequently, a revision procedure due to bearing dislocation was performed on (b)(6) 2021.

Brand Name
OXF ANAT BRG RT SM SIZE 4 PMA
Common Device Name
OXFORD PARTIAL KNEE SYSTEM
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key11892887
Report Number3002806535-2021-00235
Device Sequence Number3400102
Product Code NRA
UDI-Device Identifier05019279786152
UDI-Public(01)05019279786152(17)220807(10)296850
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P01004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/07/2022
Device Model NumberN/A
Device Catalogue Number159569
Device Lot Number296850
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer07/14/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight90